BibTeX record: journals/cmot/GabrielB00

download as .bib file

@article{DBLP:journals/cmot/GabrielB00,
  author    = {Steven A. Gabriel and
               David Bernstein},
  title     = {Nonadditive Shortest Paths: Subproblems in Multi-Agent Competitive
               Network Models.},
  journal   = {Computational \& Mathematical Organization Theory},
  year      = {2000},
  volume    = {6},
  number    = {1},
  pages     = {29--45},
  url       = {http://dx.doi.org/10.1023/A:1009621108971},
  doi       = {10.1023/A:1009621108971},
  timestamp = {Wed, 03 Sep 2014 06:42:26 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cmot/GabrielB00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}